Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 13, Pages 827-833
http://dx.doi.org/10.1155/S0161171203204063

Minimum distances of error-correcting codes in incidence rings

Department of Mathematics, School of Mathematics and Physics, University of Tasmania, GPO Box 252-37, Hobart 7001, Tasmania, Australia

Received 7 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. V. Kelarev, “Minimum distances of error-correcting codes in incidence rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 13, pp. 827-833, 2003. doi:10.1155/S0161171203204063